# SDR ASAA2023083044873

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,937 hours, 17,805 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MAINT LIGHT ILLUMINATED AFTER START. GROUNDED - YES. RELEASED PER MEL 49-1B APU INOP AUTH BY SEAMC CHRIS 2235Z (18450)PERFORMED (2) OPERATIONAL OPS CK OF APU WITH LOAD NO MAINT LIGHT OPS CK NORMAL NO HISTORY ACFT RELEASED FROM MEL 49-1B SEAMC JEFF NOTIFIED PLACARD RMVD.
